# SDR IXXA20161111104

- Difficulty date: November 4, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL SIDE STRUT SWIVEL FITTING CHAFED.  REPAIRED IAW ENGINEERING DOCUMENT REA 47224REA28.
